Categories
Donald Trump The Trump Adminstration

Noted Doctor Warns: Trump’s Eyes Suggest His Last Month In Office Will Be The Most Dangerous

We’ve heard the expression our entire lives: The eyes are the window to the soul. And there’s a great deal of truth in that axiom, because you truly can tell a lot about a person by looking into their eyes.

That being the case, a noted medical professional who specializes in body language and emotional intelligence, Dr. Jack Brown, is warning that what he’s seeing in Donald Trump’s eyes lately suggest the final month of his presidency could be the most dangerous and terrifying we’ve yet seen.

Brown spelled out his concerns in a series of tweets on Sunday:

The article referenced by Dr. Brown goes into greater detail:

“Trump’s enlarged pupils are much less likely a sign of a significant undiagnosed or undisclosed medical condition — and much more likely, a side effect of a drug/medication (one of a relatively small group of drugs).”

What sort of drugs? The ones we’ve heard whispers about for years when applied to Trump:

Are Trump’s large pupils caused by Systemic Drugs? (medications not used in eye drops [as mentioned above], but taken by mouth or by other means) — From a medical standpoint, this is highly probable. 

“Donald Trump’s Intermittently Dilated Pupils are due to the side effects of drugs/medications.”

Yep, he’s on drugs. Probably amphetamines. And prolonged use of amphetamines is known to cause psychosis and delusional thinking.

We need to be especially vigilant over the next month. A man this deranged and doped up is capable of absolutely anything.

 

By Andrew Bradford

Proud progressive journalist and political adviser living behind enemy lines in Red America.

Leave a Reply

Your email address will not be published. Required fields are marked *